# SDR VNAA202301280001

- Difficulty date: January 28, 2023
- Submitted: January 28, 2023
- Operation: Air carrier
- Aircraft: N602NN
- Make and model: Bombdr CL6002D15
- Aircraft serial: 15463
- Aircraft time: 7,837 hours, 6,782 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: MM69035146005
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEVERAL NICKS AT LOWER SKIN OF AFT FUSELAGE BETWEEN FS 1015.0 AND FS 1047.0 AND BETWEEN STRG 27L  AND STRG 25R.  REPAIRED PER EA 23-C9-53-0053 REV. IR, SECTION III - PERMANENT REPAIR
